# SDR UALA2013040202120

- Difficulty date: April 1, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 52,177 hours, 13,890 cycles
- Engine: Pwa PW4056
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: S231T1011
- Part serial: 357
- Condition: Out Of Adjust
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ALTIMETER WILL NOT ADJUST BELOW 30.00 INCHES.  REPLACED ALTIMETER.  CHECKED GOOD DURING OPS CHECK.
